MathSciNet Relay Station
MathSciNet bibliographic data
MR540596 (80k:54034) 54D25
Cameron, Douglas E. A survey of maximal topological spaces. Proceedings of the 1977 Topology Conference (Louisiana State Univ., Baton Rouge, La., 1977), I. Topology Proc. 2 (1977), no. 1, 11–60 (1978).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement